# SDR 2008UALA05932

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 54,948 hours, 20,355 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Broken
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GIRT BAR DOOR 3R BROKE.  INSTALLED NEW GIRT BAR. OPS CHECKED NORMAL.
